Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  A large deviations approach to limit theory for heavy-tailed time series
 
 
Title: A large deviations approach to limit theory for heavy-tailed time series
Author: Mikosch, Thomas
Wintenberger, Olivier
Appeared in: Probability theory and related fields
Paging: Volume 166 (2015) nr. 1-2 pages 233-269
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands